| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Halo (2227)
| Date of Event |
04/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4, a5 and a6: unknown, information was requested but not provided.Section h3: the intraocular lens (iol) was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of records related to the device including labeling and complaint trending will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.Attempts were made to obtain additional information regarding the event; however, the information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that bilateral intraocular lens (iol) exchanges were performed.Post iol implantation the patient was observed with pseudophakia of both eyes (ou).The patient reported experiencing significant discomfort, including haloing around lights, dryness, and difficulty driving at night due to halos.No further information was provided.This emdr report captures the issues reported with the lens sn (b)(6) for the patient's left eye.A separate report will be submitted for the patient's right eye.
Additional Manufacturer Narrative
Additional information: historical data analysis: a search of complaints related to the production order was performed and one additional complaint was found.Although these complaint issues reported are related, the issue could not be confirmed as related to manufacturing; therefore, no further actions are required.Conclusion: based on the investigation, no malfunction or product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.